# SDR R61A2020111200750

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 32,540 hours, 21,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003335
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 28,260 hours, 19,959 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAV EXIT SIGN DOES NOT WORK AND THE EMERGENCY LIGHTS ON CEILING PANELS 1, 3, FWD LT ENTRANCE CEILING PANEL ARE DIM.  ALL THOSE LIGHTS ARE POWERED BY ELPU 2.  R & R ELPU 2.
